# SDR UPS00833964

- Difficulty date: September 5, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FLC INTERCOSTAL CORRODED BTW STA 70R, 71R AND L33R.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC8 SRM 51-1-8 & 53-2-0.  FABED FILLER AND ANGLE DOUBLER IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED INSTALLED IAW DC8 SRM 53-2-0 & 51-1-8.
